# SDR SWAA2021050624643

- Difficulty date: February 26, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER AFT SLIDING SEAL FORWARD TRACK IS CRACKED / REMOVED AND INSTALLED NEW SEAL TRACK PER. SOPM 20-50-01
